# SDR UPS204152

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 668
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE TOP AND BOTTOM FWD FLOORBEAM AROUND NUTPLATE HOLES AT STA 668 RBL 16 TO 60, 65 WL 208.  MAINTENANCE BLENDED AWAY CORROSION AND INSTALLED A REPAIR ANGLE IAW SRM 51-10-6, 53-10-01.
